# SDR SWAA2022030378559

- Difficulty date: February 27, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 31,668 hours, 14,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EMERGENCY LIGHTS ON R/H SIDE OF A/C INOP (TWO AISLE AND TWO EXTERIOR). / [01] R&R BATTERY BACK M1671 OPS CK GOOD REF AMM 33-51-06
